# SDR SWAA2020042041965

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 37,104 hours, 22,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; TWO EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST. / R & R TWO EMERGENCY LIGHTING BATTERY PACKS (M01672 & M01673) PER DWG# 33500005 AND AMM 33-51-06.
